The TestIdeals package for Macaulay2

Boix, A., Hernandez, D., Kadyrsizova, Z. et al. (7 more authors) (2019) The TestIdeals package for Macaulay2. Journal of Software for Algebra and Geometry, 9 (2). pp. 89-110. ISSN 1948-7916



Copyright, Publisher and Additional Information: © 2019 Mathematical Sciences Publishers.
Keywords: Macaulay2; Test ideals; F-regular; F-rational; F-pure; F-injective; Frobenius root; compatibly split ideals
  • Accepted: 19 July 2019
  • Published (online): 16 October 2019
  • Published: 16 October 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Jun 2019 12:17
Last Modified: 04 Dec 2019 15:45
Status: Published
Publisher: Mathematical Sciences Publishers
Refereed: Yes
Identification Number: 10.2140/jsag.2019.9.89
Related URLs: